MathSciNet Relay Station
MathSciNet bibliographic data
MR808026 (87b:11087) 11N13 (11N37)
Friedlander, J. B.; Iwaniec, H. The divisor problem for arithmetic progressions. Acta Arith. 45 (1985), no. 3, 273–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement